MathSciNet Relay Station
MathSciNet bibliographic data
MR1283806 35Q30 (76D05)
Kozono, Hideo; Sohr, Hermann On stationary Navier-Stokes equations in unbounded domains. Ricerche Mat. 42 (1993), no. 1, 69–86.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement